MathSciNet Relay Station
MathSciNet bibliographic data
MR2330269 39A11
Yang, Xiaofan; Yang, Yi; Luo, Jun On the difference equation $x_n={p+x_{n-s}\over qx_{n-t}+x_{n-s}}$. Appl. Math. Comput. 189 (2007), no. 1, 918–926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement